# SDR AALA202303208307

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 34,845 hours, 14,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C1682011
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR MISSING 1 GIRT BAR RETAINER CLIP. INSTALLED RETAINER CLIP PER SRM 51-40-02 GIRT BAR MISSING.
